EconPapers    
Economics at your fingertips  
 

One-sample Bayesian prediction intervals based on progressively type-II censored data from the half-logistic distribution under progressive stress model

Essam AL-Hussaini, Alaa Abdel-Hamid () and Atef Hashem

Metrika: International Journal for Theoretical and Applied Statistics, 2015, vol. 78, issue 7, 783 pages

Abstract: Based on progressively type-II censored sample, we discuss Bayesian interval prediction under progressive stress accelerated life tests. The lifetime of a unit under use condition stress is assumed to follow the half-logistic distribution with a scale parameter satisfying the inverse power law. Prediction bounds of future order statistics are obtained. A simulation study is performed and numerical computations are carried out, based on two different progressive censoring schemes. The coverage probabilities and average interval lengths of the confidence intervals are computed via a Monte Carlo simulation. Copyright Springer-Verlag Berlin Heidelberg 2015

Keywords: Bayesian prediction; Progressive stress accelerated life tests; Progressive type-II censoring; Half-logistic distribution; One-sample prediction; Simulation (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-014-0526-4 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:78:y:2015:i:7:p:771-783

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/s00184-014-0526-4

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metrik:v:78:y:2015:i:7:p:771-783